# SDR 2003F00367

- Difficulty date: April 28, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Part number: C16221AA02
- Condition: Failed
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FRL - FLT 6617 - PHX-OMH, AIRCRAFT RETURNED TO GATE FOR SPOILER/STAB FAULT AND RUDDER LIMITER STATUS MESSAGE.  MAINTENANCE REPLACED THE DUAL STANDBY INDICATOR.  AIRCRAFT DEPARTED WITH NO OTHER FAILURES.  (M)
